# SDR YENA2020020430137

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION CREW DOOR 831 DOOR DAMPNER; (REF AEROMAN NR 2019-398006 WO 2019 341/1) R & R DOOR DAMPNER & EMERGENCY OPERATION CYLINDER DOOR 831 IAW 52-11-14-400-001B OPS OK
